# SDR SIMA2012041006

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 22,046 hours, 15,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE REAR EMERGENCY SIGN IN CEILING HAS GREEN CAP MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REPLACED MISSING EMERGENCY LIGHT GREEN CAP IAW AMM 33-51-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
